Facebook Pixel
EmpowHER Guest

Am I Pregnant?

By Anonymous August 28, 2010 - 7:55am
Rate This

My last period that I had was on July.
So on August 20th, I had unprotected sex.. He took it out and cummed outside the vagina.. well..it was on the butt cheeks..and then it was dripping onto the vagina. The next day, (19hours later) I went and bought Plan B and took it. I didn't puke, but did experience nasuea, but that can just be me being paranoid for soo long. Anyways, I got my period on Wednesday 25th. It was first a brown discharge, then it become red. So I'm guessing it is the period. Sometimes i get the stitching feeling...even when I'm just lying down on the bed. But my back doesn't hurt or anything..and my friends all tell me that I won't be pregnant. I called Telehealth, the nurses say that I'll be fine since I took Plan B, which means i won't be pregnant. And forgot to mention, on that wednesday I took the pregnancy test, and it came out negative.

1. Is bleeding and having a period the same thing?
2. Will I become pregnant?
3. Is it normal to have those stitching feelings?

Add a Comment8 Comments

EmpowHER Guest

Hi Anonymous,

I doubt you are pregnant. You had your period, took Plan B and a pregnancy test said negative. All of these things mean "not pregnant".

August 28, 2010 - 10:36am
EmpowHER Guest
Anonymous (reply to Anonymous)


So now I basically finished my period/bleeding..but then i have this light brown discharge..does that mean im going to have another period very soon?

August 30, 2010 - 8:11am
HERWriter Guide (reply to Anonymous)

No Anon

The brown discharge is old blood, meaning it's the remainder of what's left from your period. It should be gone within 2-3 days and is normal.

I hope this helps!

August 30, 2010 - 11:50am
EmpowHER Guest
Anonymous (reply to Susan Cody)

It really did help.

Was wondering.. will I be getting a lot of periods in the coming weeks?

and really..since he cummed outside the vagina and that i took the pill, i shouldnt worry about it right?

September 2, 2010 - 3:01pm
EmpowHER Guest

Hi again,
I am not sure what the stabbing feeling may be but would you maybe consider it to be cramping? Period cramps?

As for the periods, I hear many stories of irregular periods after taking Plan B so don't be too afraid if you may have them. It seems to be pretty common. In a general sense, it may take up to 3 months to become regular again. I hope this helps.

If you are concerned about the stabbing pains, please go to your physician. Can you keep us updated?

August 28, 2010 - 10:15am
EmpowHER Guest
Anonymous (reply to Anonymous)

of course will do!

but as for pregnancy it is unlikely that will happen?

maybe its cramps cause it hurts lol

August 28, 2010 - 10:17am
EmpowHER Guest

Thanks. It actually did.
Well this stitching feeling.. its like...a little light stabbing on the side..at the bottom...near the kidney or liver? O_O

so for the next couple of months im going to be having my period due to the pill right?

August 28, 2010 - 10:00am
EmpowHER Guest

Hi Anonymous,
Yes, bleeding is your period. After you take Plan B, it is very common to have irregular periods, spotting and so forth so be prepared for the next couple months. You should be safe to not be pregnant since you took Plan B, had a period and your pregnancy test was negative, you should feel rest assured you’re not pregnant. I am not sure what you mean by a stitching feeling, maybe you can explain this feeling in a different way so we can better understand. Does this make you feel better?

August 28, 2010 - 9:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!